# SDR CA020516007

- Difficulty date: February 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AT CRUISE ALT FL190 WITH MAX ALLOWED SPEED, ALL OF SUDDEN LT & RT MAIN GEAR DOORS STARTED TO, WITHOUT CONTROL,  EXTEND & RETRACT, RESULTING IN VIBRATIONS IN A/C,  THAT HAPPENED SEVERAL TIMES.  REDUCED SPEED TO 210 KTS INDICATED & CONTINUED. ON APPROACH GEAR EXTENDED NORMALLY, BUT AFTER LDG NOSE GEAR DOORS STARTED TO OPEN & CLOSE SEVERAL TIMES.  NOSE GEAR LOCK SENSOR HARNESS REPLACED. MLG DOOR CLOSED & UPLOCK SENSORS ADJUSTED. A/C RETURNED TO SERVICE.
